It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Psychiatrist Increased prozac need advice

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-19-2015, 03:36 PM   #1
    Valerieanne77
    Newbie
    (male)
     
    Valerieanne77's Avatar
     
    Join Date: Mar 2015
    Posts: 1
    Valerieanne77 HB User
    Psychiatrist Increased prozac need advice

    I was on 20mg of prozac for 2 weeks, during that time I had mood swings, anxiety, crying spells, depression and then it cleared up. My psychiatrist just increased my Prozac to 40mg 2 weeks ago and it didn't do anything until now. Now I am feeling so much more depressed than I did. I have no motivation and lethargic. I'm having crying spells but the depression seems worse. I also feel kind of sick in my stomach and I am really tired. Is this normal? Am I getting accustomed to the dose? Is this too high a dose?

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:56 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!